# SDR SWAA2012110108992

- Difficulty date: October 13, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 20,495 hours, 9,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A5240
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CRACKED AT BS 540, LBL 2.  REPAIRED SUPPORT PER SRM & DWG.
